# SDR TWRA9848

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT INSPECTION, FOUND EXIT SIGN ABOVE R1 DOOR EVAC LIGHT INOP.  REPAIRED BROKEN WIRE, OPS CHECK OK PER MM 33-51-00.  (M)
